# SDR ASOA2014122411953

- Difficulty date: December 2, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT, UNDER FLOORBOARD 232CRF AT BS 310 RBL 45, THE SERVICE DOOR SILL ANGLE INNER ATTACHMENT PLATE HAS PITTING CORROSION.  REMOVED CORRODED INNER ATTACHMENT ANGLE FROM FS 310.00 ON RBL 45.00. FIT, DRILLED AND INSTALLED NEW ATTACHMENT ANGLE, PN 601R38303-203S IAW SRM 51-42-06, 51-42-13 AND 51-42-21.
